CureZone   Log On   Join
Rough days!!!
 
srharder Views: 1,194
Published: 10 years ago
 

Rough days!!!


Hello everyone.......I am 7 weeks post-Mirena tomorrow. I have good and bad days. I did have a period that was suprisingly normal. I started a week ago, bled pretty good , mild cramping and was done on the 4th day. I always had short periods before Mirena. Lucky I thought. I still have mild tingling and alot of muscle weekness and pain. Shoulders, neck and face feel tight and really sore. Jaw and cheeks fell tired and sore. I know it's from all that toxic stuff in my system. Just thought I'd vent, I do feel somewhat better and anxiety has calmed down some, but then I have days where I feel crappy and frustrated that I still am sick. Oh by the way, has anyone dealt with facial twitches? I seem to get them around my eyes and temple area. Mentioned it to my Dr. about 6 months ago(before I knew Mirena was the culprit) and he said it's just nerves and they could give me botox shots to help. Could you imagine if I had gone ahead with that? Purposely, injecting my body with botulism! Good thing I didn't. Best of luck to all of us still making one day at a time!!!!!!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.938 sec, (1)